allison (youmakemerise) wrote in vaginapagina,
allison
youmakemerise
vaginapagina

Help Please...My body is going out of wack.

I have several issues going on right now and I have no idea whats causing them.

I am not sexually active at the moment.

1st off I normally don't have a period but once or twice a year. I got the Depo Shot for the first time in May 2011. I only took one because it made my bones ache. But now for the past couple months I've been getting my period 2x or more a month. Its freaking me out. And now I am bleeding VERY heavily.  

2nd I have a UTI. I think it is being caused by use of tampons. And I do not use pads, I just feel unsanitary and  uncomfortable.

3rd I also have a hemorrhoid that I am currently treating. 

I'm completely uncomfortable and irritated by all my on going issues.

Any tips or advice would be greatly appreciated!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments